# SDR 7C7A2018033100378

- Difficulty date: March 31, 2018
- Submitted: March 31, 2018
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 50,548 hours, 55,157 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85310015
- Part serial: NSN
- Condition: Corroded
- Location: Bs 136-151
- Part time: 50,548 hours, 55,157 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED BETWEEN BS 136.8 - 151.6, STRINGERS 29P - 31S, REPAIRED IAW RD8-53-15630, AND ECO 008.53-18.16.
